# SDR DALA2017060704556

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 35,514 hours, 24,120 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Shaft
- Condition: Broken
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF TAILCONE RELEASE MECHANISM, MAINTENANCE FOUND THAT THE RELEASE SHAFT WAS BROKEN. MAINTENANCE REPLACED THE CAM LATCH/LOCK ASSEMBLY. THE TAILCONE WAS ADJUSTED AND RIGGED AFTER INSTALLATION AND FOUND OPERATIONAL. THE RII WAS COMPLETED FOLLOWING MAINTENANCE.
